Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in throat, difficulty in swallowing. Prescribed antibiotic, anti allergic medicines. Reason?

I have some problem in swallowing of food or saliva . There is some pain (bearable) on the right side of throat. Doctor prescribed me an antibiotic & anti allergic medicine. Now, the pain/problem is shifted to left side of the throat. About 1 & 1/2 months back I also felt some stiffness on the back of right side of neck for 4-5 days. What could be the reason. Please suggest me what should I do.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Recurrent throat irritation can be because of--
two things --
1. nasal allergies / disease like blockage,discharge etc if you have,,,, as the nasal discharge fall back in throat and irritates it.
you need to consult your ENT specialist to get examination and CT scan nose with plain coronal views limited cuts,, if required to rule out any disease in nose and paranasal sinuses
2. Take care of reflux, It is one of the reason for recurrent throat irritation ,, it doesnot matter you feel heart burn acidity or not.
Take--- Antacids and antireflux medicines .
Keep head end of bed elevated.
Avoid alcohol, Smoking
Do brisk walking daily
Go for walk after dinner
Avoid spicy food
Avoid late night coffee
Answered: Wed, 6 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor